# SDR HCMA9652

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982BH
- Make and model: Snias AS350B2
- Aircraft serial: 2876
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Lamification
- Part number: 350A33215300
- Condition: Torn Rubber
- Location: T/R
- Part time: 204 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER IS TORN BEYOND LIMITS AND THERE IS NO "J" GAP.
